Vol. 102, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the number of real roots of polynomials

Thomas Curtis Craven and George Leslie Csordas

Vol. 102 (1982), No. 1, 15–28
Abstract

A general theorem concerning the structure of a certain real algebraic curve is proved. Consequences of this theorem include major extensions of classical theorems of Pólya and Schur on the reality of roots of polynomials.

Mathematical Subject Classification 2000
Primary: 30C10
Secondary: 12D10, 14G30
Milestones
Received: 19 May 1981
Published: 1 September 1982
Authors
Thomas Curtis Craven
George Leslie Csordas